Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cosmogirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    93
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About cosmogirl

  • Rank
    Junior Member
  • Birthday 03/10/1988

Profile Information

  • Gender
    Female
  • Location
    Massachusetts
  • Interests
    Lets see...i am 20 years old...i am a licensed Cosmetologist and Barber...i manage a hairsalon...and i educate other hairstylists and students for Joico. I love working (belive it or not). i love going on vacations and being in the sun!! i like to always be on the go...i love dinner movies...the beach!! and of course shopping!! i am one of those girls that if i want sometihng i will get it...i dont wait...i dont rely on others...i work hard for the things i want in life! <br /><br />as a person..i am very easy to get along with and sometimes give others too much and get taken advantage of. i am the girl always smiling and making other people happy! :)
  1. ABOUT 7 WEEKS! MONTH 2 ALMOST OVER! so....things are stable...skin looks like it did when i was on doxycycline except that is is dryer and no oil! ....so i came to the conclusion that when i tan my skin gets oilier on this medication...hum...i have had 2 large cysts on my right cheek for about 3 weeks now...they hurt and are dark red/purple!! it sucks...still have all the scars on my back from my past breakout...but my skin is pretty stable...lips arnt dry at all though...i am going to the der
  2. Month 1 Day 9 So i have been on accutane for a little over 1 month and 1 week...i havnt wrote much lately because there is not too much to report. I found out that the rash that appeared on my left hand was eczema...and dermatologist prescribed hydracortizone which is helping...still not completely gone yet. My face is still breaking out! its like a month long initial breakout! lol...seriously though..every day i have a new red mark on my face and unfortunately today it was a hige cyst on my
  3. thanks for this post!!! i woke up saturday morning and was itching my hands like crazy (particularly my left hand) i have a red bumpy rash on my wrist and top of my hand...does it go away? i am a hairdresser and i am in hot water all day..my hands are always wet..ggrr
  4. 1 MONTH, 1 WEEK Okay...so still having breakouts...i am not too happy...and i got this itchy rash all over my hands...anyone know what that is from?
  5. MONTH ONE OVER! Yesterday i had my 1 month follow up appointment with the dermatologist. She decided to keep me on the low dose of 40mg a day ...i was sad also..she told me i will have to be on it for 6 months!!! i was thinking 5 at most...so that agrivated me... as far as my skin goes...i have not wrote in a while...oil is still gone (which is great) however i have gotten 3 new pimples that are very noticable...one on my jaw bone...(that one is not healing!!) they are a pain and they are not
  6. Thanks Giselle...i hope they fade quickly...i am taking omega 3...maybe i should start taking 2 a day though...and i hope the georgeous skin is around the corner!!
  7. DAY 23 okay...so what can i say?!?! my skin is looking great...just alot of red marks left over and a few small pimples but that is it! very little if any oil by the end of the day!! i am happier than ever!! as far as my back...no break outs but alot of red marks scattered all over from my breakout over the summer..(sucks)..hey does accutane help make those marks heal faster??... so today was a good day...massachusetts got alot of snow so i went into work as usual...however almost all of my cl
  8. I'm a lot less oily too. I'm glad it is working so well for you - that is so so so awesome. I'm really tired and hungry all the time. And I have some joint aches. I'm surprised by that because I'm on a low dose which I didn't think would bother me. I'm 5'7, 127 lbs and didn't think I would have any side effects, but I"m still in a bit of IB mode and am constantly tired and hungry. I ate a MASSIVE pancake breakfast today and yesterday and because of the tane, I can't run the way I used to.
  9. DAY 20 Things are going excellent!!! i can't believe how amazing my skin is looking...when i have my makeup on it almost looks flawless...i have a couple small actives on my cheeks but that is all!! i officially noticed today the decrease in my oil production! it has been 8 hours and i have not had to touch up my makeup...ususally it takes only 30 min before i have to blot...i have extremely oily skin...prob why it took me a little longer than others to see improvement in the oil glands...well
  10. hey! glad to see things are looking good for u...i am at a standstill too...no new breakouts for a few days now...but no more improvement today from yesterday...but so far so good
  11. i would reccommend using an spf in the morning...followed by cereve then glominerals powder foundation...my skin is really dry right now and with the cream...no one even knows...i have been on sotret for about 3 weeks now and my skin looks amazing...i have gotten so many compliments and the dryness is controllable...i am on 40 mg a day. glominerals covers awsome...and stays all day! its about 39 dollars for the powder...professional only
  12. what product of accutane....? Sotret 40mg a day... For facewash... Just aveno... I am not using any topical product with accutane.

    1. what product did you use???

      1. DAY 17 Today i noticed significant improvement in my skin. Still scars but not really many new pimples...i attached a photo of my chin...which is my problem area...and if things continue on this path my skin will look great by the end of my course! sorry for all of you who are still having problems with the initial breakout. I def think it helped that i was on doxycycline for a while before starting the tane. My skin is getting dryer...def in my chin...my lips are dry but manageable. i am jus
      2. hang in there!!! i promise things will improve..you will notice your initial breakout will heal alot faster than usual breakouts before on accutane
      ×